# SDR ASAA2017022019878

- Difficulty date: February 20, 2017
- Submitted: February 22, 2017
- Operation: Air carrier
- Aircraft: N481AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44106
- Aircraft time: 6,213 hours, 2,078 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 3989085
- Part serial: 24801
- Condition: Failed
- Location: Right
- Part time: 6,236 hours, 2,084 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON RECALL, RIGHT PACK LIGHT ILLUMINATED, RESET WITH MASTER CAUTION.  ACFT GROUNDED.  REMOVED AND REPLACED THE RT TEMP CONTROL VALVE IAW AMM 21-51-10.  PERFORMED BITE TEST IAW AMM 21-61-00-700-806-002. TEST PASSED.
